# SDR USAA2014111000001

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,519 hours, 867 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG CHECK 2R DOOR PRESS SLIDE ON FLIGHT ATTENDANT PANEL.  SERVICED 2R DOOR DAMPER & EMER OPERATION CYLINDER.
